MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. OSTEOFAB SUTURE ANCHOR; BONE ANCHORS, SUTURE ANCHORS

OXFORD PERFORMANCE MATERIALS, INC. OSTEOFAB SUTURE ANCHOR; BONE ANCHORS, SUTURE ANCHORS
Model Number SA002-45
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Distributor reported that during a recent surgery, a surgeon broke a 4.5mm anchor.No adverse events have been reported as a result of the malfunction.There was no reported harm to the patient.The surgery was completed successfully.

Brand Name
OSTEOFAB SUTURE ANCHOR
Common Device Name
BONE ANCHORS, SUTURE ANCHORS
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
Manufacturer (Section G)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
Manufacturer Contact
james porteus
30 south satellite road
south windsor, CT 06074
8606569438
MDR Report Key15897250
Report Number3009582362-2022-00011
Device Sequence Number20505485
Product Code MBI
UDI-Device Identifier00850004435045
UDI-Public(01)00850004435045(10)208643(17)250423
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190915
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2025
Device Model NumberSA002-45
Device Lot Number208643
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Initial Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown